# SDR AALA202109076914

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N328RR
- Make and model: Boeing 737-8
- Aircraft serial: 44457
- Aircraft time: 3,082 hours, 1,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Bent
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 SERVICE ENTRY DOOR SLIDE LATCH ASSEMBLY IS BENT/BROKEN. REMOVED AND REPLACED R1 DOOR SLIDE LATCH ASSEMBLY PER B737 MAX AMM 51-40-02.
